# SDR CALA2021081801366

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 65,367 hours, 23,502 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 4739551
- Condition: Inoperative
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DET LOOP A AFT CARGO FIRE WARNING ALARM IN FLIGHT PER QRH L ANDED NEAREST PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V930290 MAC RELATED WORK ORDER 000000003017286 AND PRTR RAMEY, FRANZ (V930290) TOMC APPROVED MEL 2619C PULLED AND COLLARED P18-3 C18 C19 FOR THE AFT CARGO DET SYSTEM. CREW REPORTED THEY DID RELEASE HALON INTO AFT PIT. NO SIGNS OF FIRE OR OVERHEAT CONDITION. APPROVED MEL 2619C PULLED AND COLLARED P18-3 C18 C19 FOR THE AFT CARGO DET SYSTEM. CREW REPORTED THEY DID RELEASE HALON INTO AFT PIT. NO SIGNS OF FIRE OR OVERHEAT CONDITION.DEFERRED DIRECTLY BY TOMC ALL 16 LIGHTS ARE STAYING LIT ON THE CARGO ELECTRONIC UNIT. NEED CEU. IN FIRE BELL AND ALL 16 LIGHTS ON CEU STAYED ON. REMOVED AND REPLACED CARGO FIRE CONTROL PANEL,FOUND COCKPIT CARGO FIRE CONTROL PANEL TO BE BAD WITH ALL C/B''S MODULE. INSTALLATION TEST GOOD. #1 CARGO FIRE BOTTLE REMOVAL AND INSTALL DUE TO BEING DISCHARGED.
